# SDR CALA2023062602036

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 101,856 hours, 19,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL MISSING LT WING OUTBOARD FLAP OTBD END. FOR PANEL MISSING LT WING OTBD FLAP.  RAN FLAPS TO VERIFY THEY OPERATE NORMAL, OP CHECKED GOOD. LT WING AUX TRACK FAIRING MISSING,  COMPLIED WITH CDL. TOMC APPROVES THE USE OF CDL 57J FOR LT OTBD FLAP AUX. TRACK FAIRING MISSING.  FOUND AFT FAIRING SUPPORT FITTING BROKEN. WILL REQUIRE FLAP CHANGE, FLAP INSTALLED ON AC. PICKED UP HOES IN NEW BRACKET REF. CMM 57-51-07 REINSTALLED NEW BRACKET L/H WING OUTBOARD FLAP ,OUTBOARD -END REF:CMM57-51-07 AND NEW A (MISSING) AFT FAIRING ASSEMBLY.REF: IPC. OUTBOARD TRAILING EDGE WEDGE PANEL(INSTALLED) NEED TO BE SEAL. LOOSENED OUTBOARD FLAP AFT WEDGE AND REMOVED AFT FAIRING SUPPORT FITTING.
